# SDR 98ZZZM945

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF FROM CVG TO ORF, THE NOSE GEAR WOULD NOT LOCK UP AND WAS BOUNCING IN THE WHEEL WELL.  THE CREW RECYCLED THE GEAR AND THE GEAR LOCKED UP PROPERLY.  THE AIRCRAFT CONTINUED FLIGHT TO ORF WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO RIC FOR MAINTENANCE.  MAINTENANCE ADJUSTED THE UPLIMIT SWITCH AND LUBED THE GEAR.  GEAR SWING WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
